# SDR 2022F00013

- Difficulty date: November 20, 2021
- Submitted: December 14, 2021
- Operation: General aviation
- Aircraft: N782SP
- Make and model: Doug 600N
- Aircraft serial: 46013
- Aircraft time: 97,266 hours, 24,524 cycles
- System (JASC): 5711 · Wing Spar
- Part: Cap
- Part number: 97510822
- Part serial: TAG00227152
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH I/B LEADING EDGE AUX FUEL TANK O/B SPAR UPPER FLANGE ANGLE CRACKED. REF NRC# B000385.
